# SDR DXTA2009100703807

- Difficulty date: October 7, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N290QS
- Make and model: Amd FALCON2000
- Aircraft serial: 190
- Aircraft time: 6,312 hours, 3,888 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT EXTERIOR INSPECTION FOUND 3" BOLT LODGED IN RT IB FLAP. BOLT PENETRATED THROUGH UPPER AND LOWER SKIN OF FLAP.   REMOVED RIGHT INBD FLAP FOR REPAIR. INSTALLED NEW SKIN PANEL IAW SRM 51-10-04, 51-30-05, 51-30-07, AND MM 20-321. APPLIED PAINT FINISH TO REPAIR AREA IAW MM 20-601 AND 20-611. REINSTALLED REPAIRED FLAP IAW MM 57-603. PERFORMED FUNCT TEST OF FLAP CONTROL AND INDICATING SYSTEM PER MM 27-503 WITH NO DISCREPANCIES NOTED.
